# SDR DU4R2007057

- Difficulty date: February 2, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1700 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR DECK BS 1700L LBL 50.  REPAIRED BY FABRICATING AND INSTALLING REPAIR DOUBLER 16-1/8 BY 15-5/8 BY 8-3/8 BY 8-1/8 FROM 2024-T3 .063 IAW B757 SRM 53-60-51, 51-20-01 AND 53-60-57.
